# SDR 96FDEA01367

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 65163388
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0664 AND 016.   WHILE WORKING NR 0647, DISCOVERED CORROSION ON RT LOWER SKIN FORMER ANGLE AT BS 951,  RBL 8  WL 138.    ****S/D**** COMING.
